Advanced search
Add to list

Optimal strategies for equal-sum dice games

(2006) DISCRETE APPLIED MATHEMATICS. 154(18). p.2565-2576
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
De Schuymer, Bart, Hans De Meyer, and Bernard De Baets. “Optimal Strategies for Equal-sum Dice Games.” DISCRETE APPLIED MATHEMATICS 154.18 (2006): 2565–2576. Print.
APA
De Schuymer, Bart, De Meyer, H., & De Baets, B. (2006). Optimal strategies for equal-sum dice games. DISCRETE APPLIED MATHEMATICS, 154(18), 2565–2576.
Chicago author-date
De Schuymer, Bart, Hans De Meyer, and Bernard De Baets. 2006. “Optimal Strategies for Equal-sum Dice Games.” Discrete Applied Mathematics 154 (18): 2565–2576.
Chicago author-date (all authors)
De Schuymer, Bart, Hans De Meyer, and Bernard De Baets. 2006. “Optimal Strategies for Equal-sum Dice Games.” Discrete Applied Mathematics 154 (18): 2565–2576.
Vancouver
1.
De Schuymer B, De Meyer H, De Baets B. Optimal strategies for equal-sum dice games. DISCRETE APPLIED MATHEMATICS. Elsevier Science; 2006;154(18):2565–76.
IEEE
[1]
B. De Schuymer, H. De Meyer, and B. De Baets, “Optimal strategies for equal-sum dice games,” DISCRETE APPLIED MATHEMATICS, vol. 154, no. 18, pp. 2565–2576, 2006.
@article{362853,
  author       = {De Schuymer, Bart and De Meyer, Hans and De Baets, Bernard},
  issn         = {0166-218X},
  journal      = {DISCRETE APPLIED MATHEMATICS},
  language     = {eng},
  number       = {18},
  pages        = {2565--2576},
  publisher    = {Elsevier Science},
  title        = {Optimal strategies for equal-sum dice games},
  volume       = {154},
  year         = {2006},
}

Web of Science
Times cited: